RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 7, Pages 1085–1090 (Mi zvmmf1643)  

Construction of an approximation to the normal solution to a Fredholm equation of the second kind on the spectrum

B. Aliev

Tajik National University, Dushanbe

Full text: PDF file (766 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:7, 1045–1050

Bibliographic databases:
UDC: 519.642.4
MSC: Primary 65R20; Secondary 45B05
Received: 09.02.1998
Revised: 15.10.1998

Citation: B. Aliev, “Construction of an approximation to the normal solution to a Fredholm equation of the second kind on the spectrum”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999), 1085–1090; Comput. Math. Math. Phys., 39:7 (1999), 1045–1050

Citation in format AMSBIB
\Bibitem{Ali99}
\by B.~Aliev
\paper Construction of an approximation to the normal solution to a Fredholm equation of the second kind on the spectrum
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 7
\pages 1085--1090
\mathnet{http://mi.mathnet.ru/zvmmf1643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711809}
\zmath{https://zbmath.org/?q=an:0971.65122}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 7
\pages 1045--1050


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1643
  • http://mi.mathnet.ru/eng/zvmmf/v39/i7/p1085

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:142
    Full text:63
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020